# SDR 2007UALA02210

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 62,651 hours, 10,225 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CARGO FLOORBEAM FRAME WEB HAS GOUGES ON FWD FRAME AT STA 654 AND LBL29.  REMOVED DAMAGED SECTION OF WEB.  FABRICATED AND INSTALLED A REPAIR DOUBLER.
